So I talked to my shrink today. Explained all my issues, woah is me, woah is me. We talked about my life, and whether my depression and general unhappiness is purely circumstantial, or truly symptoms of biplar disorder 2. My OTHER shrink and I discussed the problems in my life — or least the most topical problems that can surface in an hour. And we also talked about the circumstantial bullshit (like Yuna), and she mentioned that maybe the Lamictal just wasn’t enough – that perhaps I should add a mixer to my cocktail, like an anti-anxiety or anti-depression med.

And now I have. Lexapro. This seems to answer a lot of my problems. According to the website, here are some of the symptoms:

The most frequent side effects reported with Lexapro are nausea, insomnia, problems with ejaculation, somnolence, increased sweating, fatigue, decreased libido, and anorgasmia. Patients taking Lexapro typically have mild to moderate side effects which tend to go away with continued treatment.

Anorgasmia, people. I’ve never heard of it — but my general desire for … desire … has peaked, and I’m ready for that shit to be on its way. So hooray for decreased libido. Hooray for … uh … sweating. Hooray for … um. hmm. Problems ejaculating?

I took it this morning after my visit — so we’ll see what happens. I’ll keep you all posted on my ejaculatory problems and sweating.